Diagnosed with type 2 diabetes, was prescribed glipizide. At 3 month check up my levels were perfectly normal and every time since. In the first 3 months i had one episode of low blood sugar and so i was prescribed metformin xl 2 tabs twice a day along with the glipizide.
4 Oct 2012
We at drugs.com can only offer our support/opinion/comfort etc... we can't tell you what meds to take or not to take, not that u are asking that? In my opinion and this is just what I would do if it was bothering u or concerning u alot is, I would make a follow up visit, if u just had one tell them that u want the doctor to call u cause you want to speak with him personally about issues that are bother u regarding meds and don't let them tell u oh we can answer the doc is busy, don't take no for answer least that's what I do when they try and say they can help, they are not a doctor... once u speak with the doctor tell him how u feel tell him what u told us, yes I have to agree with the comments here that the meds are keeping your levels normal, but what I don't understand is if your level was low at one point why he would add another diabetes med along with the one you are already on if I am reading your post correct it says you had an episode of low bs and he added the meds, kinda don't make sense to me..but I would do as I told u in this post, also you can also see if he can run another a1 blood test... I have diabetes type 2 and I take metformin 1 in am and 1 in pm... hope this helps and keep us up to date we do care here at d.com
4 Oct 2012
Hello. Just like to congratulate you on maintaining good blood sugar levels. I suspect you have a very good physician. Good levels will prolong your life and prevent the more debilitating side effects like neuropathy, blindness, amputations and all the scary stuff with poor blood sugar levels. Thanks for doing it right! Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... last August, I never ate sweets, but now I can't have them , all I can think of is chocolate!
5 answers • 5 Dec 2009
Clarithromycin interacts with Levemir (injectable long term insulin type medication) by inhancing its effects. This should be an additional warning ...
2 answers • 7 Apr 2013
I am 1/4 Native American and suffered hypoglycemia for 20 yrs before being diagnosed type 2 -- but, I know for a fact I should have been on drugs or ...
1 answer • 1 Nov 2013
I just started Pristiq a few weeks ago. I have found that if I don't eat regular meals and eat more?
... often, my sugar bottoms out (hypoglycemia - I'm Type 2 diabetic) and I get depressed when my sugar bottoms out. So to avoid the depression, ...
1 answer • 7 Feb 2015